# SDR SIMA991762

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Failed
- Location: Row 8a
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 5324 - SMOKE IN THE REAR CABIN AND CARGO SMOKE LIGHT ILLUMINATED.  REMOVED AND REPLACED LIGHT BALLAST AT SEAT 8A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
